The Annals of Mathematical Statistics

Some Generalizations of Distinct Representatives with Applications to Statistical Designs

Hiralal Agrawal

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 525-528.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699539

Digital Object Identifier
doi:10.1214/aoms/1177699539

Mathematical Reviews number (MathSciNet)
MR191054

Zentralblatt MATH identifier
0134.36602

JSTOR
links.jstor.org

Citation

Agrawal, Hiralal. Some Generalizations of Distinct Representatives with Applications to Statistical Designs. Ann. Math. Statist. 37 (1966), no. 2, 525--528. doi:10.1214/aoms/1177699539. https://projecteuclid.org/euclid.aoms/1177699539


Export citation